Alert archive / Wisconsin / Flash Flood Warnings in 2008
Flash Flood Warning 20, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jun 8, 2008, 8:18 AM CDT for Dane County, Green County, Lafayette County, Wisconsin. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2008, 8:18 AM CDT (13:18 UTC)
- Expired
- Jun 8, 2008, 2:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dane County, WI, Green County, WI, Lafayette County, WI
The radar
The Milwaukee radar (KMKX), 94 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 9:46 AM CDT | HEAVY RAIN 0 | 5 Sw Madison, WI | 1.05 INCHES OF RAIN FROM 915 AM TO 945 AM. |
| Jun 8, 9:53 AM CDT | FLASH FLOOD | Middleton, WI | SUBSTANTIAL STREET FLOODING. NO RAIN MEASUREMENT. |
| Jun 8, 9:53 AM CDT | HEAVY RAIN 0 | Middleton, WI | SUBSTANTIAL STREET FLOODING. NO RAIN MEASUREMENT. |
| Jun 8, 10:17 AM CDT | HEAVY RAIN 0 | 2 Wsw Madison, WI | WATER OVER THE CURB AT INTERSECTION OF MIDVALE BLVD. AND UNIVERSITY AVE. |
| Jun 8, 10:32 AM CDT | HEAVY RAIN 1.09 | 4 Nne Sun Prairie, WI | 1.09 MEASURED IN THE LAST HOUR...4.46 SINCE YESTERDAY MORNING...LOW LAND FLOODING...SOME BASEMENT FLOODING |
| Jun 8, 12:00 PM CDT | HEAVY RAIN 2.81 | 1 Ne Middleton, WI | 2.81 INCHES SINCE 8 AM...1.50 INCHES FELL IN A 1-HR PERIOD FROM 9 AM TO 10 AM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 95 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1677 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 9.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KMKX 081321
FFWMKX
WIC025-045-065-081915-
/O.NEW.KMKX.FF.W.0020.080608T1318Z-080608T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
818 AM CDT SUN JUN 8 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...
LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 215 PM CDT
* AT 813 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF VERY HEAVY SHOWERS AND THUNDERSTORMS MOVING TOWARD THE
WARNED AREA. DUE TO THE ONGOING FLOODING AND SATURATED SOILS...ANY
ADDITIONAL RAINFALL WILL LIKELY LEAD TO FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO INTERSTATE
90 94 INTERCHANGE...MADISON TRUAX AIRPORT...MADISON CAPITOL
SQUARE...WINDSOR...WAUNAKEE...VERONA...SUN PRAIRIE...SHOREWOOD
HILLS...MOUNT HOREB...MONONA...MIDDLETON...MCFARLAND...MAZOMANIE...
MARS HALL...MAPLE BLUFF...FITCHBURG...DEERFIELD...DE
FOREST...CROSS PLAINS... COTTAGE GROVE...CAMBRIDGE AND BLACK
EARTH.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA LATE THIS MORNING. ADDITIONAL HEAVY RAIN WILL BE
POSSIBLE AGAIN BY LATER IN THE AFTERNOON.
DO NOT DRIVE INTO FLOOD WATERS. TO REPORT FLOODING...HAVE THE
NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN SULLIVAN.
LAT...LON 4282 8984 4322 8984 4324 8981 4324 8976
4329 8971 4328 8901 4285 8901 4283 8937
4250 8937 4251 9042 4281 9042
TIME...MOT...LOC 1318Z 180DEG 0KT 4297 8950
$$
BORGHOFF1 follow-up statement
000
WGUS73 KMKX 081720
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1216 PM CDT SUN JUN 8 2008
WIC025-045-065-081915-
/O.CON.KMKX.FF.W.0020.000000T0000Z-080608T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREEN WI-LAFAYETTE WI-DANE WI-
1216 PM CDT SUN JUN 8 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
DANE...LAFAYETTE AND GREEN COUNTIES...
AT 1211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORMS PRODUCING THE FLASH FLOODING HAVE MOVED EAST OF THE
WARNED AREA.
STANDING WATER IN LOW AREAS WILL CONTINUE...AND SOME AREA RIVERS AND
STREAMS WILL BE OVER THEIR BANKS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FEW MORE THUNDERSTORMS MAY AFFECT THE AREA THIS AFTERNOON.
LAT...LON 4282 8984 4322 8984 4324 8981 4324 8976
4329 8971 4328 8901 4285 8901 4283 8937
4250 8937 4251 9042 4281 9042
TIME...MOT...LOC 1716Z 180DEG 0KT 4297 8950
$$
HENTZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 3:32 AM CDT, 4 hours 46 minutes earlier.
Area forecast discussion, Jun 8, 3:32 AM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 AM CDT SUN JUN 8 2008
FORECAST FOCUS ON HEAVY RAIN AND SEVERE POTENTIAL TODAY AND TONIGHT.
LATEST WATER VAPOR IMAGERY INDICATED SOUTHWEST UPPER LEVEL FLOW
OVER THE UPPER MIDWEST AND PLAINS STATES. CURRENT CONVECTION IN
EASTERN NEBRASKA AND INTO IOWA AND FAR SOUTHEAST MINNESOTA. THIS
ACTIVITY BEING DRIVEN BY 40 KNOT LOW LEVEL JET NOSE...ALONG WITH
LOW TO MID LEVEL FRONTOGENESIS...AND STRONG 40 TO 50 KNOT DEEP
LAYER WIND SHEAR. AT THE SURFACE...WARM FRONT WAS DEVELOPING IN
THE CENTRAL PLAINS...WITH A QUASI STATIONARY BOUNDARY TO THE
NORTHEAST INTO CENTRAL AND NORTHEAST WISCONSIN.
.SHORT TERM...TODAY AND TONIGHT...
ANOTHER ROUND OF SEVERE WEATHER AND HEAVY RAINFALL IS EXPECTED
TODAY INTO THIS EVENING ACROSS SOUTHERN WISCONSIN. QUASI
STATIONARY SURFACE BOUNDARY EXPECTED TO REMAIN IN THE REGION UNTIL
A WEAK SURFACE LOW PULLS IT NORTH TONIGHT. A COLD FRONT SHOULD
THEN MOVE THROUGH THE REGION BY LATE TONIGHT.
THESE SURFACE BOUNDARIES ARE EXPECTED TO COMBINE WITH GOOD LOW TO
MID LEVEL FRONTOGENESIS RESPONSE FIELDS...AND 40 KNOT PLUS LOW
LEVEL JET NOSE...TO BRING MORE ROUNDS OF THUNDERSTORMS. LOCAL HIGH
RESOLUTION MODELS DO SHOW AN AREA OF STORMS...CURRENTLY DEVELOPING
ACROSS NORTHERN IOWA AT THIS TIME...COMING THROUGH THE AREA THIS
MORNING...WITH A SECOND AREA WITH THE COLD FRONT LATER TODAY AND
INTO THIS EVENING.
WOULD EXPECT SEVERE WEATHER WITH THESE STORMS...ESPECIALLY WITH
THE COLD FRONT LATE THIS AFTERNOON AND TONIGHT. MEAN LAYER CAPE
VALUES APPROACH 2500 J/KG BY THIS AFTERNOON...WITH 0-6KM SHEAR
VALUES OF 40 TO 50 KNOTS. 0-1KM SHEAR VALUES ALSO HIGH...WITH 20
TO 30 KNOTS A GOOD BET. MEAN LAYER LCLS REMAIN LOW AS WELL. SO
POTENTIAL FOR SUPERCELLS WITH TORNADOES...LARGE HAIL AND DAMAGING
WINDS ARE GOOD. WILL MENTION SEVERE WORDING IN FORECAST.
HEAVY RAINFALL ALSO A GOOD BET TODAY AND TONIGHT. VERY MOIST
PRECIPITABLE WATER VALUES OF 1.50 TO 2.00 INCHES ARE
EXPECTED...ALONG WITH SLOW PROPAGATION OF CELLS FROM MESO BETA
ELEMENTS DATA ON AREA FORECAST SOUNDINGS. ORIENTATION OF SURFACE
AND LOW LEVEL BOUNDARIES PARALLEL TO THE STEERING LEVEL FLOW AS
WELL. GROUND IS SATURATED FROM PAST CONVECTION. WILL EXTEND FLASH
FLOOD WATCH GOING THROUGH THIS EVENING...TO TIME CONVECTION ACROSS
THE AREA ASSOCIATED WITH THE FRONT. ALL IN ALL...MORE FLASH
FLOODING APPEARS LIKELY ACROSS THE AREA TODAY AND THIS EVENING.
.LONG TERM...MONDAY THROUGH SATURDAY...
MAY SEE ANOTHER MCS GO THROUGH PORTIONS OF THE SOUTHEAST COUNTIES
ON MONDAY. GIVEN UNCERTAINTY NOW WITH SOME MODEL DIFFERENCES,
WILL KEEP THE CHANCE WORDING IN THE FORECAST. IN FACT...THE CHANCY
WORDING WILL REMAIN IN MOST PERIODS OF THE REST OF THE FORECAST.
SOME DIFFERENCES IN THE MODELS WITH TIMING AND PLACEMENT OF
FEATURES...BUT WILL NOT GET TOO PICKY THIS FAR OUT.
&&
.AVIATION...EXTREMELY MOIST ATMOSPHERE OVR AREA TODAY. GENERALLY
VFR CONDITIONS THROUGH PERIOD...EXCEPT IN AND AROUND
THUNDERSTORMS. CONTINUOUS REDEVELOPMENT OF SHOWERS AND
THUNDERSTORMS EXPECTED THROUGH THE EVENING. STUBBORN BOUNDARY
FINALLY SAGS SOUTHEAST OF THE AREA LATE TONIGHT OR EARLY MONDAY
MORNING.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WIZ046-047-051-052-
056>060-062>072.
LM...NONE.
&&
SHORT/LONG TERM...08/WOOD
AVIATION/MARINE...05/DAVISHazardous weather outlook, Jun 8, 1:55 AM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 155 AM CDT SUN JUN 8 2008 WIZ046-047-051-052-056>060-062>072-081315- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 155 AM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL AND DAMAGING WIND ARE THE MAIN THREAT. TORNADOES ARE POSSIBLE. MANY RIVERS AND STREAMS ACROSS THE AREA ARE ABOVE FLOOD STAGE...OR FORECAST TO EXCEED FLOOD STAGE OVER THE NEXT COUPLE OF DAYS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING OVER ALL OF SOUTHERN WISCONSIN. THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL LEAD TO MORE FLASH FLOODING OF RIVERS...STREAMS AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY. MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY INTO TONIGHT. LMZ643>646-081315- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 155 AM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING WIND AND WATERSPOUTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY DAVIS WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 8, 7:14 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
714 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD MILWAUKEE INTL ARPT(KMK 42.96N 87.90W
06/07/2008 MILWAUKEE WI OTHER FEDERAL
MITCHELL INTERNATIONAL AIPORT WAS SHUT DOWN AT 8 PM
SATURDAY EVENING DUE TO MAJOR FLOODING...IT IS EXPECTED
TO REOPEN AT 730 AM THIS SUNDAY MORNING.
&&
SDAVISThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:10 PM CDT | Tornado Warning | MKX | Sauk | 50 min |
| Jun 7, 7:14 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 61 min |
| Jun 7, 8:00 PM CDT | Flash Flood Warning | MKX | Milwaukee, Racine, Waukesha | 6 hr |
| Jun 7, 8:09 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette | 36 min |
| Jun 7, 8:15 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge, Fond du Lac | 3 hr |
| Jun 7, 8:20 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 70 min |
| Jun 7, 8:59 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 60 min |
| Jun 7, 9:08 PM CDT | Special Marine Warning | MKX | 67 min | |
| Jun 7, 9:17 PM CDT | River Flood Warning | MKX | Sauk | 11 days |
| Jun 7, 9:17 PM CDT | River Flood Warning | MKX | Green | 16 days |
| Jun 7, 9:17 PM CDT | River Flood Warning | MKX | Green, Rock | 10 days |
| Jun 7, 9:21 PM CDT | Flash Flood Warning | MKX | Ozaukee, Washington | 3 hr |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Sauk | 3 days |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Iowa, Lafayette | 66 hr |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Lafayette | 48 hr |
| Jun 7, 9:25 PM CDT | River Flood Watch | MKX | Racine | 34 hr |
| Jun 7, 9:29 PM CDT | Flash Flood Warning | MKX | Dane, Jefferson | 6 hr |
| Jun 7, 9:46 PM CDT | Special Marine Warning | MKX | 59 min | |
| Jun 7, 10:07 PM CDT | Areal Flood Advisory | MKX | Iowa | 3 hr |
| Jun 7, 10:18 PM CDT | Special Marine Warning | MKX | 42 min | |
| Jun 7, 11:09 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge | 3 hr |
| Jun 8, 12:14 AM CDT | Areal Flood Warning | MKX | Columbia, Dane, Dodge, Jefferson, Milwaukee, Ozaukee and 4 more | 10 hr |
| Jun 8, 3:40 AM CDT | Flash Flood Warning | MKX | Iowa, Sauk | 6 hr |
| Jun 8, 4:22 AM CDT | River Flood Warning | MKX | Racine | 3 days |
| Jun 8, 4:54 AM CDT | River Flood Watch | MKX | Ozaukee | 3 days |
| Jun 8, 5:48 AM CDT | River Flood Warning | MKX | Milwaukee | 4 hr |
| Jun 8, 6:00 AM CDT | Flash Flood Warning | MKX | Columbia, Green Lake, Marquette | 6 hr |
| Jun 8, 8:16 AM CDT | River Flood Warning | MKX | Sauk | 9 days |
| Jun 8, 8:48 AM CDT | Flash Flood Warning | MKX | Dodge, Fond du Lac | 6 hr |
| Jun 8, 9:08 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 67 min |
| Jun 8, 9:28 AM CDT | Flash Flood Warning | MKX | Iowa, Sauk | 6 hr |
| Jun 8, 9:42 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock, Walworth | 48 min |
| Jun 8, 9:50 AM CDT | Flash Flood Warning | MKX | Jefferson, Kenosha, Milwaukee, Ozaukee, Racine, Rock and 4 more | 5 hr |
| Jun 8, 10:03 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Racine, Walworth, Washington, Waukesha | 57 min |
| Jun 8, 10:07 AM CDT | Special Marine Warning | MKX | 113 min | |
| Jun 8, 10:22 AM CDT | River Flood Warning | MKX | Fond du Lac | 4 days |
| Jun 8, 10:24 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan and 2 more | 81 min |
| Jun 8, 10:25 AM CDT | River Flood Warning | MKX | Jefferson | 24 days |
| Jun 8, 10:35 AM CDT | River Flood Warning | MKX | Jefferson | 41 days |
| Jun 8, 10:48 AM CDT | River Flood Watch | MKX | Jefferson | 6 days |
| Jun 8, 10:48 AM CDT | River Flood Watch | MKX | Jefferson, Rock | 34 hr |
| Jun 8, 10:48 AM CDT | River Flood Watch | MKX | Rock | 6 days |
| Jun 8, 10:52 AM CDT | River Flood Watch | MKX | Rock | 42 hr |
| Jun 8, 11:40 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 35 min |
| Jun 8, 11:51 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 24 min |
| Jun 8, 11:52 AM CDT | Special Marine Warning | MKX | 78 min | |
| Jun 8, 11:57 AM CDT | Flash Flood Warning | MKX | Columbia | 3 hr |
| Jun 8, 2:25 PM CDT | Areal Flood Warning | MKX | Columbia, Dane, Green, Green Lake, Iowa, Lafayette and 3 more | 18 hr |
| Jun 8, 2:28 PM CDT | Areal Flood Warning | MKX | Dodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 5 more | 18 hr |
| Jun 8, 4:27 PM CDT | Flash Flood Warning | MKX | Columbia, Marquette, Sauk | 6 hr |
| Jun 8, 4:51 PM CDT | Flash Flood Warning | MKX | Green Lake | 6 hr |
| Jun 8, 5:21 PM CDT | Flash Flood Warning | MKX | Columbia, Dodge, Fond du Lac | 5 hr |
| Jun 8, 6:01 PM CDT | Flash Flood Warning | MKX | Dane, Iowa | 5 hr |
| Jun 8, 6:16 PM CDT | Flash Flood Warning | MKX | Dodge, Fond du Lac, Sheboygan, Washington | 4 hr |
| Jun 8, 6:41 PM CDT | Special Marine Warning | MKX | 94 min | |
| Jun 8, 6:42 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Fond du Lac, Jefferson, Ozaukee, Sheboygan and 2 more | 78 min |
| Jun 8, 6:49 PM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Ozaukee, Waukesha | 4 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.